# SDR P5CA9500403

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON UPPER FLOORBEAM IN CARGO COMPARTMENT BETWEEN BS 620 AND 640 NEAR CENTER.  REPAIRED PER BOEING SRM 51-40-02 FIG 1.
